# SDR CA140623022

- Difficulty date: June 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,827 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Part number: NAS12918
- Condition: Cracked
- Location: Engine Mount
- Part time: 1,819 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON REMOVAL OF ENGINE,  A CRACKED NUT WAS FOUND ON ONE OF THE BOLTS HOLDING THE ENGINE IN.
